# SDR SWIA202306260508

- Difficulty date: May 8, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Elongated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RH MLG BAY UPPER WING SKIN PANEL FOR JOB 27853101 OP 360 MXTRANS# 26587440, FOUND MOST INBOARD FWD HOLE TO BE ELONGATED (1 EA)     (C-CHECK RO 6/20/2023)    PERFORMED REPAIR TO OVERSIZED FASTENER HOLE ON WING BOX UPPER INBOARD SKIN AT WS48.30 AND REAR SPAR DATUM, RHS REF REO 601R-57-21-3741 REV -- DATED 2023-05-10, DWG NO 601R10212 REV A. COMPLIED WITH TASK CARD 51-900-1003-SKY.
